News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Head Flush


 sanjoseskater - Wed Mar 05, 2003 4:30 pm

Every day about an hour after I eat lunch my head starts to feel real hot to me (not to others). If feels almost exactly like a Niacin Flush. My eyes get glossy and my ears are burning and my head feels like a bad sunburn that is giving off heat. This also happens after I eat dinner. Half of the time it is associated with a headache. In the morning I have a small snack and I do not experience this problem. I am convinced that it has something to do with how my body reacts to digestion. I have tried eating all different kinds of foods and the problem still persists. What is causing my body to react like I am having a Niacin Flush?
 gfoak - Mon Oct 03, 2005 12:54 pm

Starts about the same time as my period.... incredible nausea. Does not happen every month.

This month, I started on Friday and from Friday-Monday (still continues) have extremely light bleeding (clots only) and nausea. Bleeding is always light and clumpy. Probably because I am so inactive due to the nausea!

When I eat - my stomach does not empty. I had 1 c. soup and 1/3 c. rice last night and after six hours it was still sloshing around in my stomach. Even fluids don't seem to go anywhere! This only happens during my period. I also am 'always full' during my period.

Previously, I was on desogen. One doc switched me to Mircette which showed a marked improvement in that my nausea only hits during my period now. Oddly enough, that switch was made by a neurologisst/migraine doc.

I was tested for gastroparesis and showed no delay (not during one of these episodes mind you) several years ago.

I've had complete GI workups showing no problems, but since I saw an improvement and shift to during my period only, I know this has to be pill related. Do you have any suggestions on what type of pill I should be pursuing? Lower progesterone? I'm miserable.

Is there any way to speed gastric emptying? heat? (light walking does not seem to help - and I am nauseous enough to vomit if I do more than that).

thanks....
 DeLWolcott - Mon Oct 03, 2005 2:09 pm

This needs to be posted as a new topic. I will try to get it up as it's own posting ASAP. There is a limit to how many "new" posts can be made throughout the day, but I will do my best to get your question individualized.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here